# SDR AALA2019012859038

- Difficulty date: January 22, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,944 hours, 26,434 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE ON THE AFT FACE OF THE FORWARD BULKHEAD AT FRAME 46,  STRINGER 38L IN THE AFT CARGO BAY.  REPLACED THE SUPPORT ANGLE IAW 51-42-11.
